Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Essential cluster sets


Author: Ulysses Hunter
Journal: Trans. Amer. Math. Soc. 119 (1965), 380-388
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9947-1965-0190340-X
MathSciNet review: 0190340
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Belowska, Résolution d’un problème de M. Z. Zahorski sur les limites approximatives, Fund. Math. 48 (1959/1960), 277–286 (French). MR 0121445
  • [2] H. Blumberg, Exceptional sets, Fund. Math. 32 (1939), 1-32.
  • [3] Casper Goffman, On the approximate limits of a real function, Acta Sci. Math. (Szeged) 23 (1962), 76–78. MR 0140623
  • [4] Marie Kulbacka, Sur l’ensemble des points de l’asymétrie approximative, Acta Sci. Math. Szeged 21 (1960), 90–95 (French). MR 0117307
  • [5] S. Saks, Theory of the integral, Warszawa-Lwow, 1937.
  • [6] W. H. Young, La symétrie de structure des fonctions de variables réelles, Bull. Sci. Math. (2) 52 (1928), 265-280.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0190340-X
Article copyright: © Copyright 1965 American Mathematical Society